# SDR SWAA2014011524122

- Difficulty date: January 13, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 23,473 hours, 10,722 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 75250
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DIVERSION AT CRUISE ALTITUDE FELT VIBRATION, LOOKED AT OVERHEAD PANEL & SAW THE ENG 1 "A" SIDE HYD LIGHT ILLUMINATED.  R & R NR 1 HYD PUMP IAW MM.
